# SDR DLM88050486

- Difficulty date: August 24, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 47,251 hours, 38,705 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 833605
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO LEFT GEAR UNSAFE LIGHT WHEN HANDLE RAISED.  CYCLED GEAR WITH NO HELP.  NO FAULTS FOUND ON PSEU.  CYCLED GEAR SEVERAL TIMES, ALL IND CHECKS GOOD.  REPLACED PSEU AND D1-26 UPLOCK PROX SENSOR LEFT GEAR, ALL CHECKS GOOD.
